# SDR UIEA2011071900428

- Difficulty date: July 19, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B1709524
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/A6 CHECK, INSP DETECTED 2 EACH CRACKS ON THE RT SIDE , BS 320 FRAME AT S-15R CUTOUT. THE FIRST CRACK IS FOUND ON THE WEB LAYER ONLY AND IS APPROX 2 IN LONG RUNNING INBD AND DOWNWARD.  THE SECOND CRACK IS ALSO ON THE WEB LAYER ONLY AND IS APPROX 0.50 INCH LONG RUNNING OTBD AND UPWARDS TO ADJACENT FASTENER HOLE. WHILE PERFORMING OPEN HOLE INSP ON THE REPAIR AREA, ADDITIONAL 4 EA CRACKS WERE DETECTED ON BS 320 FRAME. 3 CRACKS ARE LOCATED ON THE INBD FLANGE OF THE FRAME ORIGINATING FROM FASTENER HOLES AND RUNNING OTBD AND 1 EA CRACK (APPROX 0.375INCH) RUNNING INBD.  REFER TO FIG 1 FOR A SKETCH OF CRACK LOCATIONS.  STOP DRILLED CRACKS WITH 0.250 DIA. HOLES; PERFORMED INSPECTION OF REPAIRED AREA TO ENSURE DEFECT FREE CONDITION AND FABRICATE REPAIR ANGLES; HEAT TREAT TO T6 AFTER FORMED AND INSTALLED REPAIR ANGLES.
